# SDR P5CA9700347

- Difficulty date: February 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 5711 · Wing Spar
- Part: Spar Skin
- Condition: Corrosion
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION (EXFOLIATION) ON LOWER LEFT WING LEADING EDGE SPAR SKIN OUTBOARD OF FUEL SERVICE DOOR.  REMOVED CORROSION (EXFOLIATION) PER BAC SRM 53-30-01 AND REPAIR WITHIN LIMITS PER BAC SRM 57-30-01, RETREATED AREA PER BAC SRM 51-10-02.
